MathSciNet Relay Station
MathSciNet bibliographic data
MR909236 57N10
Bonahon, F.; Siebenmann, L. C. The characteristic toric splitting of irreducible compact $3$-orbifolds. Math. Ann. 278 (1987), no. 1-4, 441–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement